Alert archive / Ohio / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Wilmington, OH

June 2, 2009Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 2, 2009, 11:08 PM EDT for Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 11:08 PM EDT (03:08 UTC)
Expired
Jun 3, 2009, 2:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 12:12 AM EDTFLASH FLOODCincinnati, OHSTREAMS OUT OF BANKS.
Jun 3, 12:21 AM EDTFLASH FLOODCincinnati, OHI-71 AT DANA PARTIALLY BLOCKED DUE TO STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 030308
FFWILN
OHC061-030600-
/O.NEW.KILN.FF.W.0002.090603T0308Z-090603T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 200 AM EDT.

* AT 1102 PM EDT...LAW ENFORCEMENT REPORTED THAT EXCESSIVE RAINFALL
  WAS PRODUCING FLASH FLOODING IN SEVERAL LOCATIONS AROUND
  CINCINNATI INCLUDING PARTS OF INTERSTATE 75 AND INTERSTATE 71.
  RADAR AND RAIN GAGES INDICATE THAT UP TO 1.5 INCHES OF RAIN HAD 
  FALLEN WITHIN AN HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS...ESPECIALLY IF VISIBILITY IS RESTRICTED
DUE TO HEAVY RAIN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY
AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3930 8480 3927 8427 3925 8427 3922 8432
      3920 8431 3920 8428 3908 8430 3909 8444
      3911 8445 3910 8450 3912 8472 3914 8474
      3913 8477 3914 8481

$$
2 follow-up statements
000 
WGUS71 KILN 030433
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 AM EDT WED JUN 3 2009

OHC061-030600-
/O.CON.KILN.FF.W.0002.000000T0000Z-090603T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON OH-
1233 AM EDT WED JUN 3 2009

...FLASH FLOOD WARNING CONTINUES FOR HAMILTON COUNTY UNTIL 200 AM
EDT...

AT 1229 AM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT I-71 NEAR DANA 
WAS STILL PARTIALLY COVERED WITH STANDING WATER. IN ADDITION...HEAVY 
RAIN HAS FALLEN OVER MILL CREEK AND SHARON CREEK AND THEY ARE 
RISING RAPIDLY.

RADAR INDICATED THAT RAIN CONTINUES TO FALL ACROSS THE WARNED AREA 
WITH ANOTHER QUARTER TO THREE QUARTERS OF AN INCH IS POSSIBLE 
THROUGH 200 AM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
FLASH FLOODING TO CONTINUE TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BLUE ASH...
CHEVIOT...CINCINNATI...DAYTON...DEER PARK...FINNEYTOWN...HARRISON...
LOVELAND...MADEIRA...MONTGOMERY...MOUNT HEALTHY...NORTH COLLEGE 
HILL...NORWOOD...READING AND WYOMING.

LAT...LON 3930 8480 3927 8427 3925 8427 3922 8432
      3920 8431 3920 8428 3908 8430 3909 8444
      3911 8445 3910 8450 3912 8472 3914 8474
      3913 8477 3914 8481

$$
000 
WGUS71 KILN 030556
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED JUN 3 2009

OHC061-030610-
/O.EXP.KILN.FF.W.0002.000000T0000Z-090603T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON OH-
156 AM EDT WED JUN 3 2009

...THE FLASH FLOOD WARNING FOR HAMILTON COUNTY WILL EXPIRE AT 200 AM
EDT...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE. A FEW LOCATIONS MAY STILL HAVE HIGH WATER FOR ANOTHER 
HOUR OR SO...BUT THE FLOOD THREAT HAS DIMINISHED. IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3930 8480 3927 8427 3925 8427 3922 8432
      3920 8431 3920 8428 3908 8430 3909 8444
      3911 8445 3910 8450 3912 8472 3914 8474
      3913 8477 3914 8481

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 7:47 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 2, 7:47 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT TUE JUN 2 2009

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SLOW MOVING COLD
FRONT WILL AFFECT THE REGION TONIGHT INTO THURSDAY. HIGH PRESSURE
AND DRIER AIR WILL FOLLOW THE FRONT FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL BOUNDARY REMAINS ACROSS SOUTHERN OHIO. WITH CAPES AROUND
2000 J/KG...THUNDERSTORMS HAVE DEVELOPED...SOME SEVERE...AND
SEVERE THUNDERSTORM WATCH 323 IS IN EFFECT UNTIL 11 PM FOR ALL ILN
COUNTIES EXCEPT THOSE IN WEST CENTRAL OHIO. WIND FIELDS ARE
WEAK...SO EXPECT SEVERE THUNDERSTORMS TO WEAKEN AFTER SUNSET.
STILL...FRONTAL CONVERGENCE WILL INCREASE OVERNIGHT...SO NUMEROUS
TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST. LOWS WILL BE
IN THE 60S SOUTH OF I-70...WITH 50S NORTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AS THE FRONT
SLIDES SLOWLY SOUTH. BEST CHANCE FOR SEVERE WEATHER WILL BE IN
SOUTHERN COUNTIES WHERE INSTABILITY WILL PERSIST.

CONDITIONS WILL BE DRIER BY WEDNESDAY NIGHT...THOUGH A CHANCE OF
SHOWERS WILL STICK AROUND IN MOST LOCATIONS...ESPECIALLY SOUTH OF
THE OHIO RIVER.

TEMPERATURES WILL TOP OUT IN THE 60S IN NORTHERN LOCATIONS...WITH
70S IN THE SOUTH. LOWS ON WEDNESDAY NIGHT WILL AVERAGE AROUND
50...ABOUT 5 DEGREES BELOW NORMAL.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
EMBEDDED MID LEVEL S/W LOOKS TO PROVIDE A LINGERING CHANCE OF POST
FRONTAL SHOWERS ON THURSDAY. IN WESTERLY MID LEVEL FLOW...SFC HIGH
PRESSURE BUILDS INTO THE GREAT LAKES PROVIDING DRY WX THURSDAY NIGHT
INTO FRIDAY.

NUMERICAL MODEL SOLNS SHOW A SHORTWAVE AND A SFC FRONT DROPPING INTO
THE OHIO VALLEY ON SATURDAY AND STALLING OUT PARALLEL TO MID/UPR LVL
FLOW ON SUNDAY. BEST DYNAMICS REMAIN NORTH TO THE NORTH...SO WL LIMIT
MENTION OF CHC POPS FOR SHOWERS/THUNDERSTORMS NORTH...WHILE
MAINTAINING A DRY FCST SOUTH. FOR SUNDAY WL MENTION LOW CHC POPS
NORTH AND AND ONLY SLIGHT CHC SOUTH.

IN SPLIT FLOW PATTERN NUMERICAL MODEL SOLN/S DIFFER ON THE PHASING
AND THE POSSIBLE DEVELOPMENT OF AN UPR TROF OVER THE GREAT LAKES BY
ERLY NEXT WEEK. HAVE TRENDED THE FCST SOLN TOWARD HPC GUID/ECMWF
SOLN...WITH A SIGNIFICANT SFC WAVE TRACKING THRU THE GREAT LAKES ON
MONDAY. WL THEREFORE INCREASE POPS ACRS THE ENTIRE FA SUNDAY NIGHT
WITH 40 POPS ACRS ENTIRE FA ON MONDAY. WL LINGER SILENT SLIGHT CHC
POPS FOR SHOWERS TUESDAY IN POST FRONTAL ENVIRONMENT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
HARD TO FIND FNT WITH ALL THE OUTFLOW BOUNDARIES...BUT IT APPEARS
TO BE RUNNING FROM ACRS NRN KY INTO S CNTRL OH. CAPES AROUND 2000
J/KG...REMAIN ACRS THE S. INSTABILITY WILL WANE THIS EVENING...BUT
ADDITIONAL CONVECTION EXPECTED LATER TNGT AS H5 S/W DROPS SE.

SCT SHRA/TSTM WILL CONTINUE ON WEDNESDAY AS H5 S/W SWINGS ACRS THE
FA...INTERACTING WITH THE FNT.

OUTLOOK...MVFR CONDITIONS IN SHOWERS AND SOME IFR IN THUNDERSTORMS
IS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...SITES
Hazardous weather outlook, Jun 2, 3:35 PM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT TUE JUN 2 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-045-046-051>056-
060>065-070>074-077>082-088-031945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
335 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS
WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME
MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE
STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS
BOTH BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-043-044-031945-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
335 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS
WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME
MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE
STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS
BOTH BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jun 2, 9:36 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT TUE JUN 2 2009

INZ073>075-080-KYZ091-030230-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-BOONE KY-
936 PM EDT TUE JUN 2 2009

...A STRONG THUNDERSTORM WILL AFFECT BOONE...SWITZERLAND...OHIO...
SOUTHEASTERN RIPLEY AND SOUTHERN DEARBORN COUNTIES THROUGH 1030 PM
EDT...

AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR AVONBURG...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CROSS
PLAINS...AVONBURG...OLEAN...VERSAILLES...VERSAILLES LAKE...
FRIENDSHIP...FAIRVIEW...BEAR BRANCH...CENTER SQUARE...FARMERS
RETREAT...ALLENSVILLE AND MILAN.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Jun 2, 10:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             AURORA                  39.07N 84.90W
06/02/2009  U0.75 INCH       DEARBORN           IN   PUBLIC

1016 PM     TSTM WND DMG     2 E EAST ENTERPRISE     38.87N 84.95W
06/02/2009                   SWITZERLAND        IN   PUBLIC

            LARGE BRANCHES BROKEN

&&
Local storm report, Jun 2, 10:24 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             3 NE EAST ENTERPRISE    38.90N 84.95W
06/02/2009  E1.25 INCH       SWITZERLAND        IN   PUBLIC

1022 PM     HAIL             EAST ENTERPRISE         38.87N 84.99W
06/02/2009  U0.88 INCH       SWITZERLAND        IN   PUBLIC

&&
Local storm report, Jun 2, 10:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             FLORENCE                38.99N 84.64W
06/02/2009  E0.75 INCH       BOONE              KY   PUBLIC

1033 PM     HAIL             CINCINNATI              39.14N 84.51W
06/02/2009  E1.00 INCH       HAMILTON           OH   PUBLIC

1040 PM     HAIL             CRITTENDEN              38.78N 84.61W
06/02/2009  E0.75 INCH       GRANT              KY   PUBLIC

&&

HUGHES
Local storm report, Jun 2, 10:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     CINCINNATI              39.14N 84.51W
06/02/2009                   HAMILTON           OH   TRAINED SPOTTER

            TREES/LARGE BRANCHES DOWN IN THE PRICE HILL AREA

&&

HUGHES
Local storm report, Jun 2, 11:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             CINCINNATI              39.14N 84.51W
06/02/2009  E1.00 INCH       HAMILTON           OH   PUBLIC

1048 PM     HAIL             CINCINNATI              39.14N 84.51W
06/02/2009  E0.75 INCH       HAMILTON           OH   PUBLIC

&&

HUGHES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:26 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton49 min
Jun 2, 10:46 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 2, 11:04 PM EDTSevere Thunderstorm WarningILNClermont26 min
Jun 3, 12:18 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Highland, Warren3 hr

Nearby

Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.